# SDR DALA2023080406298

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 62,270 hours, 44,297 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB CORROSION ON SKIN TO LONGERON ADJACENT TO REAR CARGO DOOR FRAME AT STA 1000. REPAIRED PER ER/A 610079-14 REV. ORIGINAL. (LP #2846315)
